# SDR CALA2022121403383

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 106,104 hours, 22,440 cycles
- Engine: Rroyce RB211*
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: NA
- Condition: Bird Ingestion
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE ON TAKEOFF PERFORM BIRDSTRIKE CONDITIONAL INSPECTION PER AMM PILOT REPORTS ON TAKE OFF RIGHT AT V1 THEY SUPECTED A BIRD 05-51-18-212-001 STRIKE ON E1, ALL CONTROLS FELT NORMAL NO SURGE OR VIBRATION, BUT DID SMELL SOMETHING, PILOT CALLED AIRPORT OPS TO INSPECT RUNWAY AND BIRD REMAINS SEEMED APPARENT PERFORMED INSPECTION 05-51-18-219-001 ,EVIDENCE OF BS # 1 ENGINE, NO DAMAGE NOTED ON FUSLAGE,REF LG PG 3299134 FOR FOLLOW UP REF FIM 71-05-FAULT TREE 803
